Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 22, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 19, 2026, 11:05 PM EST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2026, 11:05 PM EST (04:05 UTC)
- Expired
- Feb 21, 2026, 6:00 AM EST
- In force
- 31 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
254 WHUS71 KPHI 200405 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1105 PM EST Thu Feb 19 2026 ANZ450>455-201800- /O.NEW.KPHI.SC.Y.0022.260220T0405Z-260221T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1105 PM EST Thu Feb 19 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY... * WHAT...East winds 10 to 15 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...The Atlantic coastal waters off New Jrsey and Delaware. * WHEN...Until 7 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
648 WHUS71 KPHI 201650 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1150 AM EST Fri Feb 20 2026 ANZ450>455-211100- /O.EXT.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1150 AM EST Fri Feb 20 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY... * WHAT...West winds 5 to 15 kt with gusts up to 25 kt and seas 4 to 5 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
994 WHUS71 KPHI 201854 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 154 PM EST Fri Feb 20 2026 ANZ450>455-210800- /O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.NEW.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 154 PM EST Fri Feb 20 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... * WHAT...For the Small Craft Advisory, west winds 5 to 15 kt and seas 4 to 5 ft. For the Gale Watch, north winds 30 to 40 kt with gusts up to 45 kt and seas 10 to 15 ft possible. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Small Craft Advisory, until 6 AM EST Saturday. For the Gale Watch, from Sunday evening through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-210800- /O.NEW.KPHI.GL.A.0007.260223T0300Z-260223T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 154 PM EST Fri Feb 20 2026 ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... * WHAT...North winds 25 to 35 kt and extremely rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday evening through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
742 WHUS71 KPHI 210736 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 236 AM EST Sat Feb 21 2026 ANZ450>452-212100- /O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ /O.CAN.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 236 AM EST Sat Feb 21 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...GALE WATCH IS CANCELLED... * WHAT...For the Small Craft Advisory, west winds 10 to 15 kt and seas 3 to 5 feet. For the Storm Watch, north winds 35 to 45 kt with gusts up to 55 kt and seas 12 to 17 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 6 AM EST early this morning. For the Storm Watch, from Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ453>455-212100- /O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ /O.CAN.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 236 AM EST Sat Feb 21 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...GALE WATCH IS CANCELLED... * WHAT...For the Small Craft Advisory, northwest winds 10 to 15 kt and seas 3 to 5 feet. For the Storm Watch, north winds 35 to 45 kt with gusts up to 55 kt and seas 9 to 14 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, until 6 AM EST early this morning. For the Storm Watch, from Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ431-212100- /O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ /O.CAN.KPHI.GL.A.0007.260223T0300Z-260223T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 236 AM EST Sat Feb 21 2026 ...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...GALE WATCH IS CANCELLED... * WHAT...North winds 30 to 40 kt with gusts up to 50 kt and extremely rough waters possible. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ430-212100- /O.EXT.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 236 AM EST Sat Feb 21 2026 ...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... * WHAT...North winds 30 to 40 kt with gusts up to 45 kt and extremely rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday afternoon through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ Staarmann
476 WHUS71 KPHI 211057 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 557 AM EST Sat Feb 21 2026 ANZ450>452-220000- /O.EXP.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 557 AM EST Sat Feb 21 2026 ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... * WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 12 to 17 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ453>455-220000- /O.EXP.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 557 AM EST Sat Feb 21 2026 ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... * WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 9 to 14 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ430-220000- /O.CON.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 557 AM EST Sat Feb 21 2026 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... * WHAT...North winds 30 to 40 kt with gusts up to 45 kt and extremely rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday afternoon through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ431-220000- /O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 557 AM EST Sat Feb 21 2026 ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... * WHAT...North winds 30 to 40 kt with gusts up to 50 kt and extremely rough waters possible. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ AKL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 6:38 PM EST, 4 hours 27 minutes earlier. Its key messages:
- 1. Periods of rain tonight and Friday. Light wintry precipitation may cause travel hazards tonight and Friday morning, mostly near and north of the I-80 corridor. 2. Potential winter storm Sunday into Monday.
Area forecast discussion, Feb 19, 6:38 PM EST, 4 hours 27 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 638 PM EST Thu Feb 19 2026 .WHAT HAS CHANGED... No significant changes at this time. && .KEY MESSAGES... 1. Periods of rain tonight and Friday. Light wintry precipitation may cause travel hazards tonight and Friday morning, mostly near and north of the I-80 corridor. 2. Potential winter storm Sunday into Monday. && .DISCUSSION... KEY MESSAGE 1...Periods of rain tonight and Friday. Light wintry precipitation may cause travel hazards tonight and Friday morning, mostly near and north of the I-80 corridor. Low pressure moving into the western Great Lakes region will cause a surface warm front to move towards the area tonight. A round of rains and higher elevation wintry precipitation is expected overnight. Start time for the wintry precip looks more likely to occur after midnight, but left inherited Winter Weather Advisory as-is. Still expect snow accums will be in the less an inch with ice of 0.1 to 0.2 inches possible. A zone of warm air advection ahead of this system and associated front will result in some overrunning precipitation. It looks like a quick moving system, and it is possible that the energy with this becomes elongated with time. Periods of rain will occur, with the bulk of it falling tonight through Friday morning. Precip looks to come in two main rounds, one late this afternoon and evening across Delmarva and southern NJ, then a second round overnight through Friday morning focused on the northern half of the forecast area (though eventually spreading south). Rainfall amounts look to range from around a third to two thirds of an inch across the region, with some locally higher amounts possible. Some fog will likely as the milder and more moist air overruns some lingering chilly near- surface air, especially in areas that still have a snow pack. There looks to be a south to north temperature gradient across our area Friday due to the placement of a warm front. Near 60 in Delmarva, but 40s for bulk of the region, with 30s in the area covered by the Winter Weather Advisory. KEY MESSAGE 2...Potential winter storm Sunday into Monday. The model guidance continues to show low pressure moving off the Southeast or Mid-Atlantic coast later Saturday night or Sunday, then deepen as it moves out to sea by later Sunday into Monday. The variability in the model guidance continues to be high, with solutions ranging from an intense surface low tucked close to or on the Mid-Atlantic coast to a weaker and farther south and east surface low. The ensemble guidance also shows the varying solutions, although the GFS ensemble mean has shifting closer to the coast. The timing of short wave energy from the Midwest and also the West today will determine the amplification of the upper-level trough as it shifts eastward. Some guidance is phasing this energy with more of a neutral to negative tilt of the trough, thus a much stronger storm close to the coast. While the uncertainty remains high, the outcome may become more in the middle with a deepening storm offshore but not as quick as the more robust guidance. May also have to watch an inverted surface trough to the northwest of the surface low. This trough is more evident especially on the weaker and farther south/east model solutions. If the system is much stronger and closer to the coast, more intense dynamics would lead to more snow (heavier precipitation rates), while weaker and farther offshore solutions would favor lighter snow amounts with even precipitation potentially starting as rain. The air mass ahead of this system is forecast to not be all that cold, therefore boundary layer temperatures will come into play regarding rain versus snow and thus accumulations. Even a weaker storm will still result in an increasing northeasterly low-level wind into our coastal areas especially. This would increase the risk for at least some coastal flooding Sunday into Monday, and this would increase even more if the storm ends up being stronger (i.e. stronger onshore winds). Given the uncertainty, the only change from the NBM was to increase the wind and winds gusts Sunday into Monday mostly closer to the coast and over the marine areas. In the wake of this storm, a colder air mass settles into our region Monday and Tuesday, with high temperatures mostly in the 30s (colder in the Poconos) and lows in the teens and 20s. It then turns milder for the second half of next week. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight... Lowering cigs and vsbys in rain/drizzle/mist, especially after 6Z, when IFR/LIFR will prevail. Most rain likely occurs late in period. Winds east-northeast 5-10 kts. Moderate confidence. Friday...Very low cigs and low vsby will result in IFR/LIFR/VLIFR conditions at all terminals thru most of the day. Drizzle likely common after rain in the morning dwindles. East-northeast winds 5-10 kts may become north late. Moderate confidence. Outlook... Friday night...IFR/MVFR conditions improve to VFR. Saturday...VFR, then ceilings lower at night. Sunday and Monday...Sub-VFR conditions with rain/snow, then conditions should improve during Monday. Northeast to north/northwest winds increase and become gusty. Tuesday...VFR. Gusty northwest winds possible during the day. && .MARINE... Winds and seas generally remaining below SCA levels tonight. Seas will be mostly less than 5 ft on the ocean and 1 to 2 ft for Delaware Bay. Showers are expected along with more areas of fog. Marginal SCA possible on Friday with seas creeping up to 5 ft, but low confidence so will hold off on headline for the time being. Regarding the river/marine ice, Delaware Bay continues to be mainly ice free outside of shallow near-shore areas. Ice coverage remains around 10-30% from the the Delaware Memorial Bridge up to the Commodore Barry Bridge. North of that up through Philadelphia, ice coverage is around 30-70%. Ice coverage will continue to decline with warmer temperatures for the rest of the week. Outlook... Friday night and Saturday...The conditions are anticipated to be below Small Craft Advisory criteria. Sunday and Monday...Gale force winds probable with hazardous seas, with a period of storm force wind gusts possible. Wind should lower to Small Craft Advisory criteria later Monday and especially Monday night. The magnitude of the winds though will depend on the track and strength of low pressure. Tuesday...Lingering Small Craft Advisory conditions possible. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...Winter Weather Advisory until noon EST Friday for PAZ054-055. NJ...Winter Weather Advisory until noon EST Friday for NJZ001. DE...None. MD...None. MARINE...None. && DISCUSSION...Gorse/RCM AVIATION...Gorse/MJL/RCM MARINE...Gorse/RCM
Hazardous weather outlook, Feb 19, 5:06 AM EST, 17 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 506 AM EST Thu Feb 19 2026 MDZ012-015-019-020-201015- Kent MD-Queen Annes-Talbot-Caroline- 506 AM EST Thu Feb 19 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 1:50 PM EST | Winter Storm Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 24 hr |
| Feb 20, 1:54 PM EST | Gale Watch | PHI | 24 hr | |
| Feb 20, 3:50 PM EST | Coastal Flood Watch | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 23 hr |
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.